MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC M3150 INFO CNTR LOCAL DATABASE REL N.01

PHILIPS NORTH AMERICA LLC M3150 INFO CNTR LOCAL DATABASE REL N.01
Model Number 866112
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the central monitor speaker failed.The device was reported to be in use on a patient, but no adverse event to the patient or user was reported.
 
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
 
Additional Manufacturer Narrative
The philips technical consultant (tc) confirmed the event.The tc noted that there was a cable that had become disconnected.The tc reconnected the cable.The tc had ordered a system, but did not need it, and it was returned unused.This is a reportable malfunction.The cause of the event was a cable that was disconnected.The issue was resolved by realigning the cable.The device remained on site.
 
Event or Problem Description

Brand Name
M3150 INFO CNTR LOCAL DATABASE REL N.01
Common Device Name
M3150 INFO CNTR LOCAL DATABASE REL N.01
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer Contact
jeanne ahearn
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key15243105
Report Number1218950-2022-00774
Device Sequence Number17330543
Product Code MHX
UDI-Device Identifier00884838082274
UDI-Public00884838082274
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K081983
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866112
Device Catalogue Number866112
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2022
Supplement Date Received by Manufacturer07/29/2022
Initial Report FDA Received Date08/17/2022
Supplement Report FDA Received Date09/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown